Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Brown or red discharge before periods start, taking Loette. Is this ok?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3369 Questions
Hi, I have just started taking Loette and have 4 days of active pills left and today I have noticed a brown/red discharge like I get when I begin my period. Is this ok?
Posted Sat, 25 Aug 2012 in Birth Control
Answered by Dr. Raju A.T 14 minutes later

Thanks for your query.

Need not worry, it is a commonly expected symptom seen in association with hormonal contraception or treatment with Levonorgestrel and Ethinyloestradiol.

This may recur during the course of the treatment but do not have any significant consideration in terms of the effect of the medication.

You may need to consult your treating gynaecologist only if such bleeding exceeds for more than a week.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor